# SDR 2005FA0001619

- Difficulty date: December 22, 2005
- Submitted: December 22, 2005
- Operation: General aviation
- Engine: Cont IO360ES
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 653129
- Part serial: N00JA231
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE HAD A PROPELLER STRIKE INSPECTION WITH NO DAMAGE FOUND TO CRANKSHAFT.  ENGINE WAS PUT BACK INTO SERVICE, CRANKSHAFT DEVELOPED A CRACK IN THE PROPELLER FLANGE.  CRACK PROPAGATED FROM A SUBSURFACE DEFECT THAT WAS UNDECTED BY MAGNETIC PARTICLE INSPECTION.
